# SDR HEEA062555

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 214175122105
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUTION PANEL - AFCS AND AUTOPILOTS ON VERY DIM AND ANTI-ICE SEGMENTS INOPERATIVE.
